# SDR HEEA083367

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,038 hours
- Engine: Allsn 250C*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 47101
- Part serial: 1XF08457
- Condition: Dirty
- Location: Engine
- Part time: 5,154 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOZZLE PACKED WITH CARBON. CLEANED AND INSPECTED UNIT.
